# SDR ASAA2020012972003

- Difficulty date: January 27, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 48,614 hours, 14,466 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Module
- Part number: 8221567102
- Part serial: 17V5HK
- Condition: Locked
- Location: Flight Deck
- Part time: 37,149 hours, 11,137 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MODE CONTROL PANEL LOCKED UP "5100 FEET". GROUNDED - YES.  ACCOMPLISHED FIM 22-11 TASK 801 MCP TESTS, NO FAULT FOUND, OPS CHECK NORMAL. REMOVED & REPLACED DFCS MCP IAW AMM 22-11-34. PERFORMED DFCS MCP INSTALLATION IAW AMM 22-11-34-740-801. NO DEFECTS NOTED.
